# SDR USAA010959

- Difficulty date: July 27, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 37,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB CRACKED .5 INCH, BS 178 WL 217 AT LBL 6.  DAMAGE REMOVED, REPAIR DOUBLER INSTALLED PER EO 5300V153.  (M)
